Can anyone tell me how to get off of these cold turkey? I was put on them for a herniated disc and pinched nerve in my lower back. I have 3 small children i have to live for and I only took what was prescribed and nothing more, but when I do not have them, the withdrawal symptoms are extreme! I'm in bed sick and the pain in my back is so severe I cannot move. This is the way it was before i even started taking pain meds. I'm 34 and the dr. is against me having back surgury, but I'm to the point that I have no choice but to go through with it. He took me off the pain meds abruptly without anything for withdrawal and I still get them because one experience with the symptoms, It was terrible pain. Is there someone here that knows how to wean off and quit completely? Thanks!
I feel your pain, I just had 2 herniations removed 2/17 after about a year of being on oxy and percs. I stopped cold turkey or tried to and find myself irritable all nite till i cant take it any more, and give in. Its a shame , my sciatic pain is gone but i toss and turn all nite trying to shake these devils they call drugs. Good luck Ray in nj
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.